Show simple item record

dc.contributor.authorOuaro, Stanislas ( Orcid Icon 0000-0003-0671-2378 )
dc.contributor.authorToure, Hamidou ( )
dc.date.accessioned2021-08-11T19:30:52Z
dc.date.available2021-08-11T19:30:52Z
dc.date.issued2007-05-29
dc.identifier.citationOuaro, S., & Toure, H. (2007). Uniqueness of entropy solutions to nonlinear elliptic-parabolic problems. Electronic Journal of Differential Equations, 2007(82), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14277
dc.description.abstract

We study the Cauchy problem associated with the nonlinear elliptic - parabolic equation

b(u)t - α(u, φ(u)x)x = ƒ

We prove an L1-contraction principle and hence the uniqueness of entropy solutions, under rather general assumptions on the data.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectEllipticen_US
dc.subjectParabolicen_US
dc.subjectDegenerateen_US
dc.subjectWeak solutionen_US
dc.subjectEntropy solutionen_US
dc.subjectL1-contraction principleen_US
dc.titleUniqueness of entropy solutions to nonlinear elliptic-parabolic problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record